# SDR K11A201503172505

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,355 hours, 34,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION STA 890, LBL 35.
